# SDR 96ZZZX5986

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N192R
- Make and model: Amd FALCOND
- Aircraft serial: 192
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT CARGO DOOR ROTATING LATCH SUPPORT STRUCTURES (BOTTOM ROW) FOUND CRACKED DURING NUMBER CHECK INSPECTION.
